Department of Mathematics, HKUST  

  LI, Jian-Shu   勵建書

  PhD Yale

  Chair Professor

Office: Room 3458  

Telephone: 7437  

Email: matom@ust.hk  

Home Page:
https://www.math.ust.hk/~matom  

Research Interests

  • Representation theory; automorphic forms

Awards & Honors

  • Member of the Chinese Academy of Sciences  (2013)
  • Cheung Kong Chair Professor  (1999)
  • Outstanding Youth Science Fund  (1999)

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. On the Cohomology of Some Complex Hyperbolic Arithmetic 3-Manifolds  (2013)
    • Communications in Mathematics and Statistics. , v. 1, (3), 2013, p. 315-329

  2. The multiplicity one conjecture for local theta correspondences  (2011)
    • Inventiones mathematicae. , v. 184, (1), April 2011, p. 117-124

  3. On the cuspidal cohomology of arithmetic groups  (2009)
    • American journal of mathematics. , v. 131, (5), 2009, OCT, p. 1431-1464

  4. Periods and distribution of cycles on Hilbert modular varieties  (2006)
    • PURE AND APPLIED MATHEMATICS QUARTERLY. , v. 2, (1), 2006, JAN, p. 219-277

  5. On the eisenstein cohomology of arithmetic groups  (2004)
    • Duke mathematical journal. , v. 123, (1), 2004, MAY 15, p. 141-169

  6. The explicit duality correspondence of (Sp(p, q), O{*}(2n))  (2003)
    • Journal of functional analysis. , v. 200, (1), 2003, May, p. 71-100

  7. Tensor product of degenerate principal series and local theta correspondence  (2001)
    • Journal of functional analysis. , v. 186, (2), 2001, Nov, 2001, p. 381-431

  8. Unipotent representations attached to spherical nilpotent orbits  (1999)
    • American journal of mathematics. , v. 121, (3), 1999, June, p. 497-517

  9. The correspondences of infinitesimal characters for reductive dual pairs in simple Lie groups  (1999)
    • Duke mathematical journal. , v. 97, (2), 1999, April, p. 347-377

  10. A lefschetz property for subvarieties of shimura varieties  (1998)
    • Journal of algebraic geometry. , v. 7, (1), January 1998, p. 77-122

  11. On the discrete spectrum of (G2, PGSp6)  (1997)
    • Inventiones mathematicae. , v. 130, (1), 1997, p. 189-207

  12. Automorphic forms with degenerate fourier coefficients  (1997)
    • American journal of mathematics. , v. 119, (3), June 1997, p. 523-578

  13. On the dimensions of spaces of Siegel modular forms of weight one  (1996)
    • Geometric and functional analysis. , v. 6, (3), 1996, p. 512-555

  14. Two reductive dual pairs in groups of type E  (1996)
    • Manuscripta mathematica. , v. 91, (1), 1996, p. 163-177

  15. On the decay of matrix coefficients for exceptional groups  (1996)
    • Mathematische Annalen. , v. 305, (2), 1996, p. 249-270

  16. Some results on the unramified principal series of p-adic groups  (1992)
    • Mathematische Annalen. , v. 292, (1), 1992, p. 747-761

  17. PoincarĂ© series for SO(n, 1)  (1991)
    • Acta mathematica. , v. 167, (1), 1991, p. 229-285

  18. Singular unitary representations of classical groups  (1989)
    • Inventiones mathematicae. , v. 97, (2), 1989, p. 237-255

  19. PoincarĂ© series for SO(n, 1)  (1987)
    • Proceedings of the Indian Academy of Sciences. Section A, Physical Sciences. , v. 97, (1-3), 1987, p. 231-237

Conference paper   

  1. On the first eigenvalue of Laplacian for locally symmetric manifolds  (2001)
    • Proceedings of First ICCMAMS/IP Studies in Advanced Mathematics. , 20, 271-278

  2. Automorphic representations and cohomology of arithmetic groups  (2000)
    • CHALLENGES FOR THE 21ST CENTURY. , 2000, p. 102-137

Book   

  1. Calculus: Rigor, Concision, Clarity  (2010)
    • Calculus: Rigor, Concision, Clarity. , / Jishan Hu, Jian-Shu Li, Wei-Ping Li, Min Yan. Hong Kong: Hong Kong Mathematical Society, 2010

Book chapter   

  1. Theta Correspondences for Close Unitary Groups  (2011)
    • Arithmetic Geometry and Automorphic Forms. , / Edited by James Cogdell, Jens Funke, Michael Rapoport, and Tonghai Yang. Somerville, Mass. : International Press ; Beijing : Higher Education Press, c2011, p. 265-317

  2. p-adic L-functions for unitary Shimura varieties, I: Construction of the Eisenstein measure  (2006)
    • A collection of Manuscripts Written in Honour of John H. Coates on the Occasion of His Sixtieth Birthday. , / Edited by Fesenko, S. Lichtenbaum, Perrin-Riou, P. Schneider. Bielefeld: Deutsche Mathematiker-Vereinigung, 2006, p.393-464

  3. The Rallis inner product formula and p-adic L-functions  (2005)
    • Automorphic Representations, L-functions and Applications: Progress and Prospects.